| Model Number |
02.07.1204R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12-may-2025.Lot 172921: (b)(4) items manufactured and released on 26-sep-2017.Expiration date: 07-sep-2022.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 5 years and 5 months after primary, the patient came in reporting pain due to a loose tibial tray and the cause is unknown.The surgeon revised all components and the surgery was completed successfully.